# SDR USAA2014012800007

- Difficulty date: January 17, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK LEVEL 2 EXFOLIATION CORROSION ON R2 DOOR SILL BETWEEN FRAME 66 TO FRAME 68, Z 500 & Y 1589.  REPLACED R2 DOOR SILL BETWEEN FRAME 66 TO FRAME 68, Z 500 & Y 1589 IAW SRM 51-72-11.
